# SDR JJBA20230426013

- Difficulty date: April 17, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 39,723 hours, 26,346 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON TOP OVERHEAD MIDDLE FRAME RH SIDE AROUND NUT PLATE ON WINDSHIELD SURROUND STRUCTURE COCKPIT AREA. CRACK FOUND ON TOP OVERHEAD MIDDLE FRAME RH SIDE AROUND NUT PLATE ON WINDSHIELD SURROUND STRUCTURE COCKPIT AREA. RIB REPAIRED WITH A DOUBLER
